[Déplacements rigides et leur relation au lemme du déplacement rigide infinitésimal en élasticité tri-dimensionnelle]
Soit
Let
Publié le :
Philippe G. Ciarlet 1 ; Cristinel Mardare 2
@article{CRMATH_2003__336_10_873_0, author = {Philippe G. Ciarlet and Cristinel Mardare}, title = {On rigid displacements and their relation to the infinitesimal rigid displacement lemma in three-dimensional elasticity}, journal = {Comptes Rendus. Math\'ematique}, pages = {873--878}, publisher = {Elsevier}, volume = {336}, number = {10}, year = {2003}, doi = {10.1016/S1631-073X(03)00191-2}, language = {en}, }
TY - JOUR AU - Philippe G. Ciarlet AU - Cristinel Mardare TI - On rigid displacements and their relation to the infinitesimal rigid displacement lemma in three-dimensional elasticity JO - Comptes Rendus. Mathématique PY - 2003 SP - 873 EP - 878 VL - 336 IS - 10 PB - Elsevier DO - 10.1016/S1631-073X(03)00191-2 LA - en ID - CRMATH_2003__336_10_873_0 ER -
%0 Journal Article %A Philippe G. Ciarlet %A Cristinel Mardare %T On rigid displacements and their relation to the infinitesimal rigid displacement lemma in three-dimensional elasticity %J Comptes Rendus. Mathématique %D 2003 %P 873-878 %V 336 %N 10 %I Elsevier %R 10.1016/S1631-073X(03)00191-2 %G en %F CRMATH_2003__336_10_873_0
Philippe G. Ciarlet; Cristinel Mardare. On rigid displacements and their relation to the infinitesimal rigid displacement lemma in three-dimensional elasticity. Comptes Rendus. Mathématique, Volume 336 (2003) no. 10, pp. 873-878. doi : 10.1016/S1631-073X(03)00191-2. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(03)00191-2/
[1] Manifolds, Tensor Analysis, and Applications, Springer-Verlag, New York, 1988
[2] Mathematical Elasticity, Volume III: Theory of Shells, North-Holland, Amsterdam, 2000
[3] On the recovery of a surface with prescribed first and second fundamental forms, J. Math. Pures Appl., Volume 81 (2002), pp. 167-185
[4] P.G. Ciarlet, C. Mardare, On rigid and infinitesimal rigid displacements in three-dimensional elasticity, Math. Models Methods Appl. Sci., to appear
[5] P.G. Ciarlet, C. Mardare, On rigid displacements and their relation to the infinitesimal rigid displacement lemma in shell theory, C. R. Acad. Sci. Paris, Sér. I, to appear
[6] A theorem on geometric rigidity and the derivation of nonlinear plate theory from three dimensional elasticity, Comm. Pure Appl. Math., Volume 55 (2002), pp. 1461-1506
[7] Liouville's theory on conformal mappings under minimal regularity assumptions, Siberian Math. J., Volume 8 (1967), pp. 69-85
- On rigid and infinitesimal rigid displacements in shell theory., Journal de Mathématiques Pures et Appliquées. Neuvième Série, Volume 83 (2004) no. 1, pp. 1-15 | DOI:10.1016/j.matpur.2003.09.004 | Zbl:1050.74030
- On rigid displacements and their relation to the infinitesimal rigid displacement lemma in shell theory., Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 336 (2003) no. 11, pp. 959-966 | DOI:10.1016/s1631-073x(03)00205-x | Zbl:1084.74029
- On rigid and infinitesimal rigid displacements in three-dimensional elasticity., M
AS. Mathematical Models Methods in Applied Sciences, Volume 13 (2003) no. 11, pp. 1589-1598 | DOI:10.1142/s0218202503003045 | Zbl:1055.74006
Cité par 3 documents. Sources : zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier